# SDR SWAA2019011628478

- Difficulty date: January 13, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 42,875 hours, 27,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS INOP AT LOCATION M1672.  R&R LIGHTS PER AMM.
